# SDR YENA2023052200548

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 23,326 hours, 7,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740F010000
- Part serial: 674013335
- Condition: Failed
- Location: 5ha1
- Part time: 23,326 hours, 7,546 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#787, JFK-SXM. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'ENG 1 ABNORMAL PRESSURE SPOKE WITH MARIO IN MCC RAN QRH & RESET GUIDE NO JOY. ENG 1 44 PSI 190. ENG 2 48 PSI 190. THIS HAPPENED IN CRUISE AROUND 30,000; REF L.P. 3737797, ITEM 1 (REMOVED AND REPLACED OVER PRESSURE VALVE PER AMM 36-11-53)FOR REMOVAL AND REPLACEMENT OF #1 ENG OVERPRESSURE VALVE. ITEM #2 (OPS CHECK & LEAK CHECK OF #1 ENG OVER PRESSURE VALVE REF AMM 36-11-53 OK) FOR OPS CHECK & LEAK CHECK, & 3737798, ITEM #1 (CONDUCTED HIGH POWER ASSURANCE TEST II PER AMM 71-00-00-710-013-C.TEST PASSED, NO BLEED PRESSURE ISSUES.) FOR HIGH-PRESSURE ASSURANCE TESTS.  ALL TESTS PASSED WITH NO FAULTS.'
